Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236010] of Robert Calderbank

Papers Published

  1. Calderbank, AR, 70,58,5., IEEE Transactions on Information Theory, vol. IT-32 no. 6 (1986), pp. 828-833 [doi]
    (last updated on 2017/12/15)

    Abstract:
    Uniformly packed, linear e-error-correcting codes are considered. In particular, it is shown that the nonexistence of a uniformly packed left bracket 70,58,5 right bracket code C PERPEND is proved by examining geometries associated with the 3-weight code C.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320